# SDR COEA2016042256911

- Difficulty date: April 22, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5755 · Spoilers
- Part: Mount
- Part number: S57210323001
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT SPOILER BLOCK VALVE INBD MOUNT CRACKED.  REPAIR IAW CE-1885/16 DATED 6/3/2016.
